Alert archive / California / Wind Advisories in 2013

Wind Advisory 47, NWS Los Angeles, CA

May 26, 2013

NWS Los Angeles, CA issued this wind advisory at May 26, 2013, 3:01 PM PDT. It took effect at May 27, 2013, 12:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 26, 2013, 3:01 PM PDT (22:01 UTC)
In effect from
May 27, 2013, 12:00 PM PDT
Expired
May 26, 2013, 4:25 PM PDT
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WWUS76 KLOX 262201
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 PM PDT SUN MAY 26 2013

...PERIODS OF GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA THROUGH TUESDAY...

.A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING STRONG AND
GUSTY WINDS ACROSS PORTIONS OF THE AREA THROUGH TUESDAY. AREAS
AFFECTED BY STRONG WINDS WILL BE THE CENTRAL COAST...SOUTHERN
SANTA BARBARA COUNTY...THROUGH THE INTERSTATE 5 CORRIDOR...AND THE
ANTELOPE VALLEY. STRONGER WINDS ARE ANTICIPATED ACROSS THE
AREA LATE MONDAY AND TUESDAY.

CAZ034-035-270145-
/O.NEW.KLOX.WI.Y.0047.130527T1900Z-130528T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
301 PM PDT SUN MAY 26 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE CENTRAL COAST. THIS ADVISORY IS IN EFFECT
FROM NOON TO 10 PM PDT MONDAY.

* WINDS AND TIMING...NORTHWEST WINDS 15 TO 30 MPH WITH GUSTS TO
  40 MPH WILL DEVELOP ON MONDAY AFTERNOON AND PERSIST INTO MONDAY
  EVENING.

* IMPACTS...PATCHY BLOWING DUST AND SAND MAY DEVELOP AND REDUCE
  VISIBILITIES AT THE BEACHES AND IN THE NIPOMO AREA. HIGHWAYS 1
  AND 101 MAY BE IMPACTED BY STRONG CROSS WINDS. DRIVERS OF HIGH
  PROFILE VEHICLES AND PULLING TRAILERS WILL BE EXPOSED TO CROSS
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ059-270145-
/O.EXT.KLOX.WI.Y.0046.000000T0000Z-130528T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
301 PM PDT SUN MAY 26 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT MONDAY...

* WINDS AND TIMING...WEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH
  WILL CONTINUE THROUGH MONDAY EVENING. THERE IS A POSSIBILITY
  THAT WINDS COULD STRENGTHEN FURTHER BETWEEN MONDAY NIGHT AND
  TUESDAY NIGHT.

* IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES ALONG 
  HIGHWAYS 14 AND 138 AND HIGH PROFILE VEHICLES AND THOSE 
  PULLING TRAILERS WILL BE EXPOSED TO CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ053-054-270145-
/O.EXT.KLOX.WI.Y.0046.130527T0300Z-130528T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
301 PM PDT SUN MAY 26 2013

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH WILL DEVELOP EARLY THIS EVENING AND LAST THROUGH AT LEAST
  MONDAY EVENING. THE WINDS WILL BE STRONGEST THROUGH THE I-5
  CORRIDOR. THERE IS A POSSIBILITY THAT WINDS COULD STRENGTHEN
  FURTHER BETWEEN MONDAY NIGHT AND TUESDAY NIGHT.

* IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH
  PROFILE VEHICLES AND THOSE PULLING TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ039-052-270145-
/O.CON.KLOX.WI.Y.0046.130527T0100Z-130527T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
301 PM PDT SUN MAY 26 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
  45 MPH WILL DEVELOP THIS EVENING AND LAST THROUGH MID MORNING
  MONDAY. A STRONGER SUNDOWNER WIND EVENT WILL OCCUR ON MONDAY
  EVENING.

* IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH 
  PROFILE VEHICLES AND THOSE PULLING TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 35 MPH FOR THE
COAST OR AT LEAST 45 MPH FOR THE MOUNTAINS ARE EXPECTED.

&&

$$

HALL
1 follow-up statement
333 
WWUS76 KLOX 262325
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
425 PM PDT SUN MAY 26 2013

...PERIODS OF GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA THROUGH TUESDAY...

.A TIGHTENING SURFACE PRESSURE GRADIENT WILL BRING GUSTY WINDS
ACROSS PORTIONS OF THE AREA THROUGH TUESDAY. AREAS AFFECTED BY
STRONGER WINDS WILL BE THE CENTRAL COAST...SOUTHERN SANTA BARBARA
COUNTY...THROUGH THE INTERSTATE 5 CORRIDOR...AND THE ANTELOPE
VALLEY. STRONGER WINDS ARE ANTICIPATED ACROSS THE AREA LATE MONDAY
AND TUESDAY.

CAZ034-035-270500-
/O.CAN.KLOX.WI.Y.0047.130527T1900Z-130528T0500Z/
/O.EXB.KLOX.WI.Y.0046.130526T2325Z-130527T0500Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
425 PM PDT SUN MAY 26 2013

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED.

* WINDS AND TIMING...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35
  MPH WILL CONTINUE THIS AFTERNOON AND PERSIST THROUGH THIS
  EVENING. WINDS WILL DIMINISH OVERNIGHT...BUT ANOTHER ROUND OF
  GUSTY NORTHWEST WINDS...POSSIBLY STRONGER WILL OCCUR AGAIN
  TOMORROW. ANOTHER WIND ADVISORY WILL LIKELY BE NEEDED TOMORROW
  AFTERNOON. 

* IMPACTS...PATCHY BLOWING DUST AND SAND MAY DEVELOP AND REDUCE
  VISIBILITIES AT THE BEACHES AND IN THE NIPOMO AREA. HIGHWAYS 1
  AND 101 MAY BE IMPACTED BY STRONG CROSS WINDS. DRIVERS OF HIGH
  PROFILE VEHICLES AND PULLING TRAILERS WILL BE EXPOSED TO CROSS
  WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ053-054-270500-
/O.EXT.KLOX.WI.Y.0046.130527T0500Z-130528T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
425 PM PDT SUN MAY 26 2013

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  50 MPH WILL DEVELOP LATE THIS EVENING AND LAST THROUGH AT 
  LEAST MONDAY EVENING. THE WINDS WILL BE STRONGEST THROUGH THE 
  I- 5 CORRIDOR. THERE IS A POSSIBILITY THAT WINDS COULD 
  STRENGTHEN FURTHER BETWEEN MONDAY NIGHT AND TUESDAY NIGHT.

* IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH 
  PROFILE VEHICLES AND THOSE PULLING TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ059-270500-
/O.CON.KLOX.WI.Y.0046.000000T0000Z-130528T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
425 PM PDT SUN MAY 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT MONDAY...

* WINDS AND TIMING...WEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 
  MPH WILL CONTINUE THROUGH MONDAY EVENING. THERE IS A 
  POSSIBILITY THAT WINDS COULD STRENGTHEN FURTHER BETWEEN MONDAY 
  NIGHT AND TUESDAY NIGHT.

* IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES ALONG 
  HIGHWAYS 14 AND 138 AND HIGH PROFILE VEHICLES AND THOSE 
  PULLING TRAILERS WILL BE EXPOSED TO CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ039-052-270500-
/O.CON.KLOX.WI.Y.0046.130527T0100Z-130527T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
425 PM PDT SUN MAY 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  45 MPH WILL DEVELOP THIS EVENING AND LAST THROUGH MID MORNING 
  MONDAY. A STRONGER SUNDOWNER WIND EVENT WILL OCCUR ON MONDAY 
  EVENING.

* IMPACTS...BLOWING DEBRIS AT TIMES AND CROSS WINDS FOR HIGH 
  PROFILE VEHICLES AND THOSE PULLING TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 35 MPH FOR THE
COAST OR AT LEAST 45 MPH FOR THE MOUNTAINS ARE EXPECTED.

&&

$$

KAPLAN/HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 26, 10:35 AM PDT, 4 hours 26 minutes earlier.

Area forecast discussion, May 26, 10:35 AM PDT, 4 hours 26 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1035 AM PDT SUN MAY 26 2013

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...

ONSHORE FLOW WILL KEEP A COOLER THAN NORMAL AIR MASS IN PLACE
THROUGH THE MIDDLE OF NEXT WEEK. A WEAK DISTURBANCE WILL PRODUCE
GUSTY NORTH TO NORTHWEST WINDS FOR PARTS OF THE AREA TONIGHT. A
MOISTURE STARVED COLD FRONT WILL MOVE THROUGH THE REGION MONDAY
NIGHT AND TUESDAY...BRINGING A SLIGHT CHANCE OF SHOWERS TO AREAS
NORTH OF POINT CONCEPTION. ANOTHER ROUND OF GUSTY NORTH TO
NORTHWEST WINDS IS LIKELY AGAIN BEHIND THIS FRONT. A RIDGE OF HIGH
PRESSURE MAY BRING WARMER WEATHER LATE NEXT WEEK.

&&

.UPDATE...

A DEEP MARINE LAYER REMAINS IN PLACE OVER THE AREA THIS MORNING.
KVBG UPPER-AIR SOUNDING INDICATE A 1600 FOOT DEEP MARINE LAYER IN
PLACE NORTH OF POINT CONCEPTION DEEPENING TO AROUND 2600 FEET
SOUTH OF POINT CONCEPTION FROM THE LATEST AMDAR SOUNDINGS FROM
KLAX.

THE LATEST FORECAST GUIDANCE LOOKS IN LINE WITH WIND ADVISORY
LEVELS WINDS WITH KPMD...KWJF...KSDB ALL INDICATING ADVISORY
LEVEL WINDS OCCURRING THROUGH TONIGHT. KSBA-KSMX SURFACE PRESSURE
GRADIENTS TIGHTEN THIS EVENING IN THE LATEST MODEL SOLUTIONS TO
AROUND -3 MB...BUT THIS LIKELY UNDERDONE AS NAM-WRF SURFACE
PRESSURE GRADIENTS WERE TOO WEAK LAST NIGHT. PACKAGE LOOKS IN
REASONABLE SHAPE WITH A WIND ADVISORY IN EFFECT FOR GUSTY WINDS
DEVELOPING LATER TODAY ACROSS THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS...ANTELOPE VALLEY...AND SOUTHERN SANTA BARBARA COUNTY.
FORECAST GUIDANCE LOOKS IN LINE WITH WIND ADVISORY LEVELS WINDS
WITH KPMD...KWJF...AND KSDB ALL INDICATING ADVISORY LEVEL WINDS
OCCURRING THROUGH TONIGHT. KSBA-KSMX SURFACE PRESSURE GRADIENTS
TIGHTEN THIS EVENING IN THE LATEST MODEL SOLUTIONS TO AROUND -3
MB...BUT THIS IS LIKELY UNDERDONE AS THE NAM-WRF SURFACE PRESSURE
GRADIENTS WERE TOO WEAK LAST NIGHT.

MAIN CONCERN FOR THE PACKAGE IS PLACED WITH THE TROUGH BETWEEN
MONDAY NIGHT AND TUESDAY NIGHT. 850 MB MIXING RATIOS REMAIN
PRETTY MOIST FOR THE TIME OF YEAR WITH MIXING RATIOS AND
PRECIPITABLE WATER VALUES PACKAGE BETWEEN 2 AND 3 STANDARD
DEVIATION ABOVE NORMAL. POPS WILL LIKELY BE INCREASED OVER THE
CURRENT PACKAGE. ALSO...CONCERN IS GROWING FOR THE POSSIBILITY OF
HIGH WIND WARNING LEVEL WINDS THROUGH THE INTERSTATE 5 CORRIDOR
AND ACROSS THE ANTELOPE VALLEY BETWEEN MONDAY NIGHT AND TUESDAY
NIGHT. THE LATEST NAM-WRF SOLUTIONS INDICATE 40 KNOTS IN THE
BOUNDARY LAYER AND 50 KNOTS AT 850 MB. WITH 850 MB THERMAL
GRADIENTS APPROACHING 8 DEGREES CELSIUS BETWEEN THE SAN JOAQUIN
VALLEY AND THE SOUTH COAST BASIN AND 950 MB THERMAL GRADIENTS
APPROACHING 12 DEGREES CELSIUS ACROSS THE SANTA BARBARA COUNTY.
CONFIDENCE IS GROWING FOR A HIGH WIND WATCH FOR THE SANTA BARBARA
SOUTH COAST AND MOUNTAINS...THE INTERSTATE 5 CORRIDOR...AND THE
ANTELOPE VALLEY.

&&

.PREV DISCUSSION...

SHORT TERM...MARINE LAYER SHOULD BE A LITTLE DEEPER OVERNIGHT AS
THERE WILL BE BETTER ONSHORE FLOW AND A LITTLE MORE CYCLONIC
TURNING ALOFT. THE NORTH FLOW SHOULD ALSO PUSH UP SOME NORTH SLOPE
CLOUDS WHILE ALSO PREVENTING LOW CLOUDS FROM REACHING THE SBA
SOUTH COAST.

A WEAK COLD FRONT WILL APPROACH THE AREA MONDAY IT WILL BRING
INCREASING CLOUDS TO SLO AND MOST OF SBA COUNTY IN THE AFTERNOON.
ALL MDLS ARE NOW HOLDING OFF ANY CHC OF RAIN ASSOC WITH THIS FRONT
UNTIL TUESDAY AND REMOVED ALL POPS FROM THE FCST. MAX TEMPS WILL
REMAIN BLO NORMAL. THE TROF AXIS WILL PASS THROUGH MONDAY AFTERNOON
AND THE WEAK COLD AIR ADVECTION AND UPPER AIR SUPPORT WILL REINFORCE
THE NORTHERLY WINDS AND THERE WILL BE A REPEAT OF TONIGHTS WINDS
EXCEPT THEY WILL LIKELY BE ABOUT 10 MPH GREATER THAN TONIGHTS.

MOSTLY CLOUDY SKIES ARE IN STORE FOR THE AREA ON TUESDAY AS THE WEAK
SYSTEM WASHES OUT OVERHEAD. MDLS REALLY BACKED OFF ON THE RAINFALL
CHANCES AND THIS MAKES SENSE GIVEN THE TIME OF YEAR. REMOVED ALL
MENTION OF RAIN EXCEPT FOR SLO COUNTY AND THE NORTH SLOPES OF THE
MTNS. THE CLOUDS AND THE LOW HGTS WILL MAKE TUESDAY THE COOLEST OF
THE NEXT 7.

THE PASSAGE OF THE WEAK FRONT TUESDAY WILL AGAIN ALLOW FOR ANOTHER
BURST OF NORTHERLY WINDS THROUGH THE MTNS AND THE PASSES.

LONG TERM...ALL XTND MDLS AGREE THAT THE WEDNESDAY THROUGH
SATURDAY FCST WILL BE PRETTY DULL AS THE TROFING PATTERN WILL BE
REPLACED BY NORTHWESTERLY FLOW ALOFT. RISING HGTS WILL ALLOW FOR A
WARMING TREND. DID NOT INCLUDE MUCH OF A NIGHT THROUGH MORNING
MARINE LAYER CLOUD PATTERN AS THE STRATUS HAS BEEN RATHER
RELUCTANT TO FORM OVER THE LAST COUPLE OF WEEKS AND DECIDED TO
PLAY IT THIS WAY. MAX TEMPS WILL SLOWLY RISE THROUGH THE PERIOD
REACHING NORMALS THURSDAY OR FRIDAY.

MDLS DISAGREE ABOUT THE SATURDAY FCST WITH THE GFS FORECASTING A
RIDGE AND NICE WARM UP WHILE THE EC FORECASTS A WEAKER PATTERN. IN
THE SPIRIT OF SUMMER WENT WITH THE WARMER FCST.

&&

.AVIATION...26/1730Z...

OVERALL...LOW TO MODERATE CONFIDENCE IN 18Z TAF PACKAGE. LATEST
SATELLITE SHOWS SOME STRATOCU OVER THE LAX BASIN...AND CLEAR SKIES
ELSEWHERE. THIS STRATOCU SHOULD DISSIPATE BY EARLY AFTERNOON...WITH
VFR CONDS FOR ALL TAF SITES THROUGH THIS EVENING. FOR TONIGHT...THE
STRATUS FORECAST IS VERY LOW CONFIDENCE. WITH THE 18Z PACKAGE...WENT
WITH A PERSISTENCE-TYPE FORECAST...BUT THERE IS AN EQUAL CHANCE OF
MORE OR LESS WIDESPREAD STRATUS COVERAGE OVERNIGHT.

OTHER ISSUE WILL BE GUSTY WEST TO NORTHWEST WINDS DEVELOPING ACROSS
THE AREA THIS AFTERNOON AND TONIGHT. THIS AFTERNOON/EVENING...GUSTY
WESTERLY WINDS WILL IMPACT KWJF/KPMD...THEN THE WINDS WILL SHIFT
MORE NORTHWESTERLY TONIGHT RESULTING IN LLWS/TURBULENCE ISSUES AT
KSBA.

KLAX...OVERALL...MODERATE CONFIDENCE IN 18Z TAF. MODERATE TO HIGH
CONFIDENCE IN VFR CONDS DEVELOPING THIS AFTERNOON/EVENING. LOW
CONFIDENCE IN STRATUS FORECAST TONIGHT...AS MVFR CIGS COULD DEVELOP
MUCH SOONER THAN CURRENT 09Z FORECAST...OR NOT AT ALL.

KBUR...OVERALL...MODERATE CONFIDENCE IN 18Z TAF. HIGH CONFIDENCE IN
VFR CONDS THROUGH THIS EVENING. LOW CONFIDENCE IN STRATUS FORECAST
TONIGHT...AS MVFR CIGS COULD DEVELOP MUCH SOONER THAN CURRENT 12Z
FORECAST...OR NOT AT ALL.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...HALL
AVIATION...RAT
SYNOPSIS...SUKUP/HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 26, 3:01 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 PM PDT SUN MAY 26 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
301 PM PDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... THIS AFTERNOON AND TONIGHT

GALE FORCE WINDS WILL CREATE HAZARDS FOR BOATERS ON THE OUTER
WATERS...THE NEAR SHORE WATERS NORTH OF POINT CONCEPTION...AND THE
WESTERN THIRD OF THE SANTA BARBARA CHANNEL. ADVISORY LEVEL WIND
GUSTS BETWEEN 35 AND 45 MPH WILL CREATE DRIVING HAZARDS IN THE
MOUNTAINS...THE ANTELOPE VALLEY AND THE SANTA BARBARA SOUTH COAST
LATER TODAY AND OVERNIGHT. BEACH GOERS WILL FACE AN INCREASED RISK
OF HAZARDOUS RIP CURRENTS IN THE SURF AT ALL AREA BEACHES.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

GALE FORCE WINDS WILL CREATE HAZARDS FOR BOATERS ON THE OUTER
WATERS...THE NEAR SHORE WATERS NORTH OF POINT CONCEPTION...AND THE
WESTERN THIRD OF THE SANTA BARBARA CHANNEL THROUGH TUESDAY NIGHT.
ADVISORY LEVEL WIND GUSTS BETWEEN 35 AND 45 MPH WILL CREATE DRIVING
HAZARDS IN THE MOUNTAINS...THE ANTELOPE VALLEY...THE CENTRAL COAST
AND THE SANTA BARBARA SOUTH COAST MONDAY AND POSSIBLE TUESDAY AND
WEDNESDAY AS WELL.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:28 PM PDTGale WarningLOX7 days

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.